My mother is try out Namenda with the sample kit. starting 5mg a day and increasing every week tell she reaches 20mg. she seem to have more confusion. what should she do?
23 Aug 2010
Confusion and hallucinations are serious side effects of Namenda. Please get her to see her doctor as soon as possible.
- Namenda Information for Consumers
- Namenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Namenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... going off it? I haven't been able to find this information anywhere. The doctor took my mother off this drug, which is very good, but we ...
1 answer • 26 Dec 2011
1 answer • 8 Aug 2013
3 answers • 10 Nov 2013
our neurologist said since mt hubby had been on namenda for 21/2 yrs it was no longer helping and he should be weaned off this upset me but did as Dr ...
0 answers • 9 days ago